| Model Number |
MMT-751LNAL |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump act buttons was harder to press.Customer's blood glucose level was unknown.Customer stated the insulin pump when placing battery was not recognizing new battery.The insulin pump will not be returned for analysis.